# SDR 4DPA2024052400001

- Difficulty date: May 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N256JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- Aircraft time: 28,880 hours, 27,057 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: 18854
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED-UPON ROTATION WE RECEIVED A LANDING GEAR AIR TO GROUND FAIL EICAS MESSAGE. TRIED TO MOVE THE LANDING GEAR LEVER UP AND IT WAS STUCK AND WOULD NOT RAISE. WE RAN THE QRH FOR THE EICAS MESSAGE AND IT DID NOT HELP. MADE AN AIR RETURN TO VEGAS FOR AN UNEVENTFUL LANDING. CORR ACTION- MX R&R'D NLG PROX HARNESS PN 145-21495-403 AND NLG PROX SWITCH OFF PN 8-527-01 SN 18854 ON PN 8-527-01 SN A20530 ALL OPS CHECKS GOOD. PERFORMED MX CHECK FLIGHT AND ALL CHECKED GOOD AS WELL.
